# SDR CA160209001

- Difficulty date: January 30, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Part time: 112 hours
- Component: Apu, Hmltnsnstrnd
- Component part number: 4503067C
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) PRIOR TO PUSHBACK CREW REPORTED SLIGHT SMOKE AND HAZE IN THE CABIN. ISSUE RELATED TO APU BLEED AIR. APU WAS SHUTDOWN AND HAZE DISSIPATED. REAR EXIT DOOR OPENED TO VENTILATE AIRCRAFT. SYSTEM DEFERRED PER MEL 49-50-01 AND AIRCRAFT DEPARTED WITHOUT FURTHER INCIDENT. LATER MAINTENANCE TROUBLESHOOTING CONFIRMED SMOKE COMING FROM APU WHEN BLEED AIR SELECTED ON. FURTHER MAINTENANCE TROUBLESHOOTING FOUND OIL IN THE COMPRESSOR SECTION WITH BLEED VALVE REMOVED. APU REPLACED, LEAK AND FUNCTION CHECKED SERVICEABLE.
